| Model Number |
STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-3370-0002, serial/batch number (b)(6), was received for investigation.Visual evaluation found that one stopcock lever weld is broken and let the piece move freely.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported on 11/10/2022 by a sales representative via sems that an ar-3370-0002 stopcock inflow portion broke off during case.Case involvement, no patient effect.